# SDR AALA201809119015

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 42,862 hours, 30,901 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Migrated
- Location: Elevator Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR NR 4 HINGE ARM FITTING BEARING MIGRATED.  REPLACED THE ELEVATOR HINGE ARM FITTING IAW 55-16-42-400-001-A
